# SDR IXXA0500215O

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 84,495 hours, 34,963 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Part time: 84,495 hours, 34,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 362 FROM KTOL TO KEWR NR 1 HF CONTINOUSLY ATTEMPTED TO TUNE ON ALL FREQUENCES WITH THE SAME RESULTS.  THEN HF RADIO NR 2 WAS KEYED TO TUNE, THE AUTOPILOT KICKED OFF CAUSING THE AIRCRAFT TO YAW AND PITCH.  DUE TO INTENDED FLIGHT PLAN, CREW ELECTED TO RETURN TO DEPARTURE STATION KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED NR 1 HF, NO DEFECTS WERE NOTED.  CALLED AIR INC ON NUMEROUS FREQUENCIES AND CHECKED GOOD.  CHECKED NR 2 HF WITH AUTOPILOT ON AND OFF, NO DEFECTS WERE NOTED.  CALLED AIR INC ON NUMEROUS FREQUENCIES AND CHECKED GOOD.  WORK WAS PERFORMED PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
